# SDR ASOA2018062203036

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 36,184 hours, 28,758 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 3604401007
- Part serial: 1491
- Condition: Cracked
- Location: Ground Spoiler
- Part time: 37,663 hours, 23,216 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THE NR 1 HYDRAULIC QUANTITY WAS LOW DURING FLIGHT.  AFTER LANDING THE CREW RECEIVED A NR 1 HYDRAULIC FAIL MESSAGE.  MAINTENANCE INSPECTED AND FOUND THE GROUND SPOILER ACTUATOR CRACKED AND LEAKING.  MAINTENANCE REPLACED THE GROUND SPOILER ACTUATOR.  OPS CHECKED GOOD.
